×

Found 3,081 Documents (Results 1–100)

Asymptotic spreading for general heterogeneous Fisher-KPP type equations. (English) Zbl 07607168

Memoirs of the American Mathematical Society 1381. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5429-6/pbk; 978-1-4704-7281-8/ebook). vi, 100 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Dynamical properties of shock and snoidal waves in a superthermal multi-ion dusty plasma. (English) Zbl 07597693

Giri, Debasis (ed.) et al., Proceedings of the seventh international conference on mathematics and computing, ICMC 2021, Shibpur, India, March 2–5, 2021. Singapore: Springer. Adv. Intell. Syst. Comput. 1412, 927-941 (2022).
MSC:  76X05 76L05
PDF BibTeX XML Cite
Full Text: DOI

On the problem of periodicity of continued fraction expansions of \(\sqrt{f}\) for cubic polynomials \(f\) over algebraic number fields. (English. Russian original) Zbl 1487.11070

Sb. Math. 213, No. 3, 412-442 (2022); translation from Mat. Sb. 213, No. 3, 139-170 (2022).
MSC:  11J70 11R27 11R58
PDF BibTeX XML Cite
Full Text: DOI

Binary sequences derived from monomial permutation polynomials over \(\mathrm{GF}(2^p)\). (English) Zbl 1495.11135

Yu, Yu (ed.) et al., Information security and cryptology. 17th international conference, Inscrypt 2021, virtual event, August 12–14, 2021. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 13007, 371-383 (2021).
MSC:  11T06 94A60
PDF BibTeX XML Cite
Full Text: DOI

On the periodicity problem for the continued fraction expansion of elements of hyperelliptic fields with fundamental \(S\)-units of degree at most 11. (English. Russian original) Zbl 1482.11096

Dokl. Math. 104, No. 2, 258-263 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 45-51 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

A brief panorama of period-like motions in dynamical systems. (English) Zbl 1493.37017

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 107-126 (2021).
MSC:  37B20 37C25 37C55
PDF BibTeX XML Cite
Full Text: DOI

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Optimal states of distributed exploited populations with periodic impulse harvesting. (English. Russian original) Zbl 1482.35265

Proc. Steklov Inst. Math. 315, Suppl. 1, S81-S88 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 2, 99-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software